| Home | Article Database | Fun Stuff | Resources | Tools & Calculators | Search HY


Ask the Mental Health Expert Archives 2001-2004

Expert Home  |  Archives by Date  |  Search Expert Archives  |  For Professionals  |  For Consumers


Week of December 15, 2003

    Question: I was taking a daily dose of 25 mg of Desipramine since February 2003 and I stopped this treatment on June 30, 2003. However, I got pregnant around June 27, 2003. What are the possible effects or consequences?    Dr. Pies' Answer


    Question: I am a 67-year-old white male. I take 600 mg of lithium daily to treat my bipolar disease. The bipolar disease is under control but I have hand tremors (especially in the left hand.) I appreciate that my problem is, perhaps, trivial compared to those with essential tremor, but it does affect my enjoyment of life. Do you have any thoughts, other than to stop the lithium?    Dr. Pies' Answer


    Question: I have a 4-year-old son who is very bright and very active. His preschool teachers are concerned about his behavior, but when I press them for details, they are unclear...    Dr. Pies' Answer


    Question: I am a 58-year-old male. I took both Paxil and Zoloft for about one month for dysthymia. Due to moderate side effects (sexual) and questionable benefit, I discontinued by tapering down the last few tablets at half strength. Something very interesting happened when I discontinued both medications...    Dr. Pies' Answer


    Question: I would like to know the best place to get advice for suspected Munchausen by proxy. I believe my daughter is a victim of her mother. Her main problem is unexplained failure to thrive. She has been diagnosed with gastroesophageal reflux disease (GERD) and food aversions...    Dr. Pies' Answer